×

zbMATH — the first resource for mathematics

Dentability and extreme points in Banach spaces. (English) Zbl 0287.46026

MSC:
46B99 Normed linear spaces and Banach spaces; Banach lattices
46B10 Duality and reflexivity in normed linear and Banach spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Asplund, Edgar, Fréchet differentiability of convex functions, Acta math., 121, 31-47, (1968) · Zbl 0162.17501
[2] Asplund, Edgar, Boundedly Krein-compact Banach spaces, (), 1-4 · Zbl 0236.46022
[3] Asplund, Edgar; Rockafellar, R.T, Gradients of convex functions, Trans. amer. math. soc., 139, 443-467, (1969) · Zbl 0181.41901
[4] Bishop, Errett; Phelps, R.R, The support functionals of a convex set, (), 27-35, (Convexity) · Zbl 0098.07905
[5] \scJ. Collier and M. Edelstein, On strongly exposed points and Fréchet differentiability, · Zbl 0281.46016
[6] Davis, W.J; Phelps, R.R, The Radon-Nikodym property and dentable sets in Banach spaces, () · Zbl 0298.46046
[7] \scJoseph Diestel, Unpublished notes for lectures at Kent State University February 1973.
[8] Huff, R.E, Dentability and the Radon-Nikodym property, Duke math. J., 41, 111-114, (1974) · Zbl 0285.46037
[9] John, K; Zizler, V, A renorming of dual spaces, Israel J. math., 12, 331-336, (1972) · Zbl 0243.46022
[10] Lindenstrauss, Joram, On extreme points in l1, Israel J. math., 4, 59-61, (1966) · Zbl 0145.16101
[11] Lindenstrauss, Joram, Weakly compact sets—their topological properties and the Banach spaces they generate, (), 235-273 · Zbl 0232.46019
[12] Maynard, H.B, A geometric characterization of Banach spaces having the Radon-Nikodym property, Trans. amer. math. soc., 185, 493-500, (1973) · Zbl 0278.46040
[13] \scI. Namioka, Separate continuity and joint continuity, Pacific J. Math. · Zbl 0294.54010
[14] Namioka, I, Neighborhoods of extreme points, Israel J. math., 5, 145-152, (1967) · Zbl 0177.40501
[15] Peck, N.T, Support points in locally convex spaces, Duke math. J., 38, 271-278, (1971) · Zbl 0213.39103
[16] Rieffel, M.A, Dentable subsets of Banach spaces, with applications to a Radon-Nikodym theorem, (), 71-77 · Zbl 0213.13703
[17] \scCharles Stegall, The Radon-Nikodym property in conjugate Banach spaces
[18] Troyanski, S.L, On locally uniformly convex and differentiable norms in certain non-separable Banach spaces, Studia math., 37, 173-180, (1971) · Zbl 0214.12701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.